# SDR ASOA201810123065

- Difficulty date: October 12, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND CRACK ON FRAME 10 RHS INNER FLANGE AT TOP FORWARD RIVET AT ATTACHMENT TO WINDOW SILL STRUCTURE. MAINTENANCE REPLACED FRAME 10 RHS INNER FLANGE IAW SRM 51-40-02.
